# SDR UPS99528529

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HFAB53DB11
- Condition: Dented
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C4, FRAME IS DENTED AT BS 1300 STR 25 RT.  REMOVED DAMAGED AREA OF THE FRAME BS 1300 STR 25 RT.  FABRICATED DOUBLER, HEAT TREATED AND INSTALLED REPAIR PARTS PER SRM 51-70-11, SRM 51-40-02.
